MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 16MM THREAD 100MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 16MM THREAD 100MM; SCREW, FIXATION, BONE
Model Number 208.415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter: patient.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017 patient had a fracture and had undergone pinning percutaneous hip.On (b)(6) 2018 operative reported that the patient was revised due to chronic hip pain right, had removal of screws also and had undergone a total hip arthroplasty left (zimmer/biomet device with omni life femoral stem).6.5mm cannulated screw 16mm thread 80mm (part #208.411 , lot # unknown, quantity# 1).6.5mm cannulated screw 16mm thread 90mm (part # 208.413 , lot # unknown, quantity# 1).6.5mm cannulated screw 16mm thread 105mm (part #208.416, lot # unknown, quantity# 1).6.5mm cannulated screw 16mm thread 100mm (part #208.415, lot # unknown, quantity# 1).This report is for one (16.5mm 6.5mm cannulated screw 16mm thread 100mm.This is report 4 of 4 for complaint (b)(4).

Brand Name
6.5MM CANNULATED SCREW 16MM THREAD 100MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15364739
Report Number2939274-2022-03412
Device Sequence Number7021056
Product Code HWC
UDI-Device Identifier10886982149220
UDI-Public(01)10886982149220
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number208.415
Device Catalogue Number208.415
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6.5MM CANNULATED SCREW 16MM THREAD 105MM; 6.5MM CANNULATED SCREW 16MM THREAD 80MM; 6.5MM CANNULATED SCREW 16MM THREAD 90MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale